Tinnitus Since September 2017 — Permanent Spike in October 2018 Possibly Due to Stress

Discussion in 'Introduce Yourself' started by Rayk, May 16, 2019.

    1. Rayk

      Rayk Member

      Tinnitus Since:
      09/2017
      Cause of Tinnitus:
      Probably loud music through headphones
      Hi everyone,

      I started noticing a noise in my right ear back in September 2017 and saw an ENT specialist in March 2018 where it was confirmed I had high frequency hearing loss in both ears.

      At this point in time it had no noticeable effect on my day to day routine as the noise was so low and in the background I hardly ever noticed it.

      I would have the rare occasional spike but the following day once I had gone to sleep and had woken up it had reset itself and was back to where it was previously.

      This all changed at the end of October 2018 when I had a spike but the following day it never reset itself and has been with me at a distressingly high level ever since (6 months +). The spike may have initially have been a result of stress due to work.

      Anyway to cut a long story short I have been trying to meditate 20 mins each day since the start of the year which on occasion appeared to be having positive results but all of a sudden it would then resort to the high level once again. I continue to try to meditate each day.

      To further complicate matters I have been diagnosed high blood pressure in the last couple of months. Now since taking the meds I have noticed it become increasingly worse. A clogged feeling in my right ear and I can barely hear out the ear at all as well as the occasional vertigo attacks. I have also noticed a ringing in the other ear now as well but not as high as the noise in the other ear.

      I am under increasing strain as to what to do as I feel if I continue taking the meds I will go completely deaf in my ear as well as having the tinnitus.

      So far I have tried propranolol, lisinopril, labetalol, citalopram, and bendroflumethiazide.

      I am tempted to come of the labetalol which I am currently on to see if I can get back to where I was a month or so ago while not perfect was far better than I am experience just now.
       
    2. blissaliss
      Swamped

      blissaliss Member

      Tinnitus Since:
      05/2018
      Cause of Tinnitus:
      Ototoxic drugs/ maximum stressful job
      When I first got tinnitus, and didn't know what to do, I just kept seeking the right vitamin supplements. Even though I have found meditation to be the only true relief mentally, I did find that the apple cider vinegar treatment in my ears took away the stuffy feeling I had that first month. It didnt lower the sound, but I no longer had stuffy ear tension.

      Note: The doctor had previously confirmed I had clean ears and no infection.
      I just laid down and let the vinegar rest in my ear for 3 minutes at a time on each side. I did that 4 times through the day. Never needed to do it again. It helped.
      Well wishes to you!
       
    3. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      https://www.rxlist.com/avapro-side-effects-drug-center.htm#overview
      Warm welcome to the forum. Some blood pressure pills may be ototoxic with tinnitus being a side effect. But not everyone will get the side effects. I am taking Avapro (irbesartan) for many years with no side effect of tinnitus. Here is a site listing the side effect of Avapro and it doesn't have tinnitus as side effect. Perhaps ask your doctor to switch you to this one. Take good care. God bless.

      https://www.rxlist.com/avapro-side-effects-drug-center.htm#overview
       

Share This Page

Loading...